# SDR SCNA20240310113

- Difficulty date: May 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8
- Aircraft serial: 40244
- Aircraft time: 40,989 hours, 17,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73978 NR00113: INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT FITTING AT STA 958 & LBL 49, W2. - - RESOLUTION: SUMMARY OF NRC 171: CORROSION ON FLOOR SUPPORT FITTING AT STA 958 & LBL 49, W2 WAS REMOVEDAND EVALUATE OUT OF LIMITS  PER B737-800 SRM 51-10-02-0G-0 AND B737-800 SRM 53-70-51-1A-1 AD1 , THEREFORE WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
